# SDR IPXA2021061170436

- Difficulty date: May 20, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826521
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CFWD CABIN SEAT TRACK BETWEEN STA 480 - 488 AT LBL 27.5 IS CORRODED.REMOVED AND REPLACED CORRODED FWD CABIN SEAT TRACK BETWEEN STA 421.578 - 625 AT LBL 27.5 IAW SRM 51-31-01 & 51-33-01. (MINOR)
